Research Repository

Perturbed Companions of Ostrowski's Inequality for Absolutely Continuous Functions (I)

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Perturbed Companions of Ostrowski's Inequality for Absolutely Continuous Functions (I). Annals of the West University of Timisoara: Mathematics and Computer Science, 54 (1). 119 - 138. ISSN 1841-3307

[img]
Preview
Text
AUVT.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (330kB) | Preview
Item Type: Article
Uncontrolled Keywords: lemma; Ostrowski's inequality
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 03:14
Last Modified: 19 Aug 2019 23:25
URI: http://vuir.vu.edu.au/id/eprint/36672
DOI: https://doi.org/10.1515/awutm-2016-0007
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar